Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/1808
Title: Steady Two-Dimensional Non-Newtonian Flow Past an Array of Long Circular Cylinders up to Reynolds number 500: A Numerical Study
Authors: Soares, A. A.
Ferreira, J. M.
Chhabra, R. P.
Issue Date: 2005
Citation: Soares, A. A.; Ferreira, J. M.; Chhabra, R. P.Steady Two-Dimensional Non-Newtonian Flow Past an Array of Long Circular Cylinders up to Reynolds number 500: A Numerical Study, The Canadian Journal of Chemical Engineering, 83, 3, 437-450, 2005.
URI: http://hdl.handle.net/10348/1808
Other Identifiers: 00084034
Document Type: Article
Appears in Collections:OLD - DFIS - Artigo em Conferência Internacional

Files in This Item:
File Description SizeFormat 
11 Soares et al Can J Chem Eng 83 (2005) 437-450.pdf
  Restricted Access
2,11 MBAdobe PDFThumbnail
View/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.